# SDR DALA2023112709693

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 52,025 hours, 24,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 LT MID L2 DOOR EMERGENCY EXIT LIGHTS AND CEILING E-LIGHT INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK OVER LT MID L2 DOOR PER B757 AMM 33-51. OPS CHK GOOD. (5056233)
